Global smoothness and uniform convergence of smooth Gauss-Weierstrass singular operators
In this article we continue with the study of smooth Gauss-Weierstrass singular integral operators over the real line regarding their simultaneous global smoothness preservation property with respect to the Lp norm, 1 ≤ p ≤ ∞, by involving higher order moduli of smoothness. Also we study their simultaneous approximation to the unit operator with rates involving the modulus of continuity with respect to the uniform norm. The produced Jackson type inequalities are almost sharp containing elegant constants, and they reflect the high order of differentiability of the engaged function. © 2009 Elsevier Ltd. All rights reserved.
Mathematical and Computer Modelling
Anastassiou, G., & Mezei, R. (2009). Global smoothness and uniform convergence of smooth Gauss-Weierstrass singular operators. Mathematical and Computer Modelling, 50 (7-8), 984-998. https://doi.org/10.1016/j.mcm.2009.04.001